# SDR 2021FA0000382

- Difficulty date: February 10, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N183TF
- Make and model: Lear 23LEAR
- Aircraft serial: 45273
- Aircraft time: 4,965 hours, 4,491 cycles
- Engine: Hnywl TFE73120
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 6901117
- Part serial: 311
- Condition: Worn
- Location: Cockpit
- Part time: 2,860 hours, 2,524 cycles
- Component: Throttle Quadra, Bombdr, NA
- Component part number: 6901117
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS TR WILL NOT STOW. COMPLIED WITH R&R OF THROTTLE QUADRANT ASSEMBLY. OPS TESTED OK. AIRCRAFT OK FOR RTS.
